# SDR IPXA2023043029468

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 54,444 hours, 8,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 92096
- Condition: Inoperative
- Location: Sta 540 Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - FOUND THE UPPER DECK EMERGENCY LIGHT INOP AT CEILING PANEL STA 550 AND STA 587. (REPLACE) 1.I.A.W AMM 33-51-04-902-001-001 REV.107.00 REPLACED EMERGENCY LIGHT BATTERY (M5169) AT UPPER DECK STA 590 RBL 83 WL 323  AND PERFORMED EMERGENCY LIGHT  OPERATIONAL TEST,  RESULT WAS SATISFACTORY. 2.IPC VERIFIED AND SERVICEABLE PARTS TAG NO.035013. REVIEWED
